# SDR KCSA2023012703

- Difficulty date: January 27, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N402KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34017
- Aircraft time: 60,872 hours, 11,513 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D23
- Part serial: 19895
- Condition: Inoperative
- Location: Nr 8
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE REEL FELL. #8 ESCAPE REEL INOPERATIVE (REMOVED) TRANSFERRED TO DMI 100105749 PER 25-61-1-1-1 CATEGORY C DUE 2/6/2023
MAINTENANCE ACTION COMPLIED WITH. PLACARDS INSTALLED. REFERENCE LOG PAGE 100112152 LINE ITEM 100112154. REFERENCE DMI #100105749-
#8 ESCAPE REEL INOPERATIVE. INSTALLED #8 ESCAPE REEL IAW B747-400 AMM 25-61-01. THIS CLEARS DMI # 100105749. ALL PLACARDS REMOVED
(NO DEFECTS FOUND AT THIS TIME).
